# SDR 2011FA0000064

- Difficulty date: January 16, 2011
- Submitted: February 4, 2011
- Operation: General aviation
- Aircraft: N755AB
- Make and model: Cessna 207A
- Aircraft serial: 20700622
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gasket
- Part number: 653191
- Condition: Leaking
- Location: Nr 4 Cylinder
- Part time: 1,115 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN THE COCKPIT, COMING FROM THE DEFROST VENT.  INSPECTED UNDER PANEL WIRING FOR EVIDENCE OF HOT WIRES.  NONE FOUND.  INSPECTED ENGINE COMPARTMENT FOR ANY INDICATIONS OF BURNING WIRING OR ANY OTHER PROBLEM.  FOUND NR 4 VALVE COVER LEAKING ONTO HEAT MUFF.  REPLACED VALVE COVER GASKET.
